# SDR EPUA2017100917001

- Difficulty date: October 9, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N7373U
- Make and model: Cessna 207A
- Aircraft serial: 20700423
- Aircraft time: 24,373 hours
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C3010020310
- Condition: Seized
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED AN ODOR OF SMOKE IN COCKPIT DURING TAXI.  MAINTENANCE INSPECTED THE AIRCRAFT AND DETERMINED THAT THE FLAP ACTUATOR ASSEMBLY HAD SEIZED AND FAILED TO OPERATE FLAPS TO SELECTED SETTING.  REPLACED THE FLAP ACTUATOR ASSEMBLY.  RETURNED AIRCRAFT TO SERVICE.
